crta
Hrvatska znanstvena Sekcija img
bibliografija
3 gif
 Naslovna
 O projektu
 FAQ
 Kontakt
4 gif
Pregledavanje radova
Jednostavno pretraživanje
Napredno pretraživanje
Skupni podaci
Upis novih radova
Upute
Ispravci prijavljenih radova
Ostale bibliografije
Slični projekti
 Bibliografske baze podataka

Pregled bibliografske jedinice broj: 487994

Zbornik radova

Autori: Macolić-Šarinić, Viola; Mirošević, Nikica; Lovrek, Maja; Krnić, Darko; Janković, Iva; Tomić, Siniša
Naslov: Evidence of clinically significant cyclosporine - fluvastatine interaction
( Evidence of clinically significant cyclosporine - fluvastatine interaction )
Izvornik: Abstracts of the 8th Congress of the European Association for Clinical Pharmacology and Therapeutics ; u: Basic & clinical pharmacology & toxicology 101 (2007) (S1) ; Poster presentation : Pharmacovigilance ; P 169
ISSN: 1742-7835
Skup: Congress of the European Association for Clinical Pharmacology and Therapeutics (8 ; 2007)
Mjesto i datum: Amsterdam, Nizozemska, 29.08.–01.09.2007 .
Ključne riječi: drug-drug interaction
( drug-drug interaction )
Sažetak:
HMG-CoA Reductase Inhibitors (statins) are widely used in the treatment and prevention of atherosclerotic diseases. However, they are known to cause myopathy, even rhabdomyolysis, the risk of which is increased by interactions. It is documented that cyclosporine can cause marked rises in the plasma levels of fluvastatin (Goldberg et al., 1996 ; Goldberg 1995 al. ; Park al., 2001). However, clinical relevance of these findings is not well established. Aim was to quantify, describe and assess the adverse drug reactions (ADRs) caused by interaction between fluvastatin and cyclosporine spontaneously reported to the Croatian Agency for Medicinal Products and Medical Devices in the period from March 2005 to April 2007. Review of collected ADRs Agencies database by the keyword “interaction”. 3 cases of ADRs caused by interaction between cyclosporine and fluvastatin are identified and described below. Case 1 A 58-year-old woman developed rhabdomyolysis during treatment with cyclosporine and fluvastatin. The woman had kidney transplantation had been receiving 2000 mg/day cyclosporine for two months. One month after introducing fluvastatin 80 mg/day in therapy, patient was admitted to hospital with muscle weakness and movement disorder. Laboratory testing revealed myoglobin 6500 μg/L, CK 2590 U/L, AST 151 U/L and 133 ALT U/L. Fluvastatin was discontinued. Case 2 CK of a 58-year-old woman receiving fluvastatin 80 mg/day for 2 month rose from 65 to 755 U/L. Patient was also taking cyclosporine, warfarin and prednisolone. Case 3 CK of a 45-year-old woman receiving fluvastatin 80 mg/day and cyclosporine for 3 months rose from 54 to 1089 U/L. Patient recovered after discontinuation of fluvastatin. The collected reports present the evidence of the clinical importance of cyclosporine - fluvastatin interaction, which shows the need to emphasize previous recommendations regarding their concomitant use. All 3 cases were caused by fluvastatin dose of 80 mg/day, so the precautionary recommendation should be to start the fluvastatin therapy with the lowest daily dose or to reduce the current dose when administering cyclosporine concomitantly. Croatian Summary of Product Characteristics will be updated accordingly.
Rad je indeksiran u
bazama podataka:
Current Contents Connect (CCC)
MEDLINE
Scopus
SCI-EXP, SSCI i/ili A&HCI
Science Citation Index Expanded (SCI-EXP) (sastavni dio Web of Science Core Collectiona)
Vrsta sudjelovanja: Poster
Vrsta prezentacije u zborniku: Sažetak
Vrsta recenzije: Međunarodna recenzija
Izvorni jezik: eng
Kategorija: Znanstveni
Upisao u CROSBI: ijankovic@pharma.hr (ijankovic@pharma.hr), 25. Lis. 2010. u 13:19 sati



  Verzija za printanje   za tiskati


upomoc
foot_4